Posted by susan C on October 8, 2001, at 16:23:39
In reply to Susan C: Does the Keppra work 4 your Depression?, posted by Blood and Fire on October 8, 2001, at 12:20:59
You caught me...I have been avoiding adding an update to my 'Keppra journal'...'my' diagnosis is bipolar 2, mixed episodes, rapid cycling...possible seizure related, I think it helped in very subtle ways, but the idea was to even things out. Well, dizzy, predictably one to two hours after dose, and six hours after depakote dose, plus sometimes up to 7 more times, I have been unsteady on my feet, losing weight (not eating) which, i needed to do that and was working on it, but I haven't been feeling confident enough to get out and walk and exercise. I am reclusive at home, so, in a round about way, with your direct question, you have cornered me, no, after a month on the maximum dose of 3000 mg a day, no, but i am fearful of stopping it. And am in discussion with doc about what to do next...other than the above last journal entry where I described the 'wait six months, do nothing different and establish a baseline...'
>I was just wondering.
I, too, am wondering.
mouse staring off into space